Alert archive / Ohio / Flash Flood Warnings in 2006

Flash Flood Warning 7, NWS Wilmington, OH

April 7, 2006Butler County, Hamilton County, Ohio

NWS Wilmington, OH issued this flash flood warning at Apr 7, 2006, 5:28 PM EDT for Butler County, Hamilton County, Ohio. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 7, 2006, 5:28 PM EDT (21:28 UTC)
Expired
Apr 7, 2006, 7:30 PM EDT
In force
2 hr
Issued by
NWS Wilmington, OH
Area
Counties, with a storm outline in the text

Counties Butler County, OH, Hamilton County, OH

The radar

The Cincinnati radar (KILN), 65 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.5 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2006-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2006-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KILN 072131
FFWILN
OHC017-061-072330-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
528 PM EDT FRI APR 7 2006

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BUTLER COUNTY IN SOUTHWEST OHIO
  HAMILTON COUNTY IN SOUTHWEST OHIO

* UNTIL 730 PM EDT 

* AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  THAT THUNDERSTORMS HAD PRODUCED HEAVY RAINFALL ACROSS NORTHERN 
  HAMILTON AND SOUTHERN BUTLER COUNTIES.  


* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER   
  ONE INCH POSSIBLE THROUGH 730 PM EDT. RUNOFF FROM THIS EXCESSIVE   
  RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...BLUE ASH...
FAIRFIELD...FINNEYTOWN...FOREST PARK...HARRISON...MONTGOMERY...MOUNT
HEALTHY AND NORTH COLLEGE HILL.

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3933 8436 3922 8433 3921 8439 3919 8457
      3918 8471 3918 8481 3934 8481 3933 8459

$$
1 follow-up statement
000 
WGUS71 KILN 072159
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
559 PM EDT FRI APR 7 2006

OHC017-061-072330-
HAMILTON OH-BUTLER OH-
559 PM EDT FRI APR 7 2006

...FLASH FLOOD WARNING CONTINUES FOR BUTLER AND HAMILTON COUNTIES 
UNTIL 730 PM EDT...

AT 556 PM EDT HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA 
WITH ANOTHER 1 TO 2 INCHES POSSIBLE THROUGH 730 PM EDT.  RUNOFF FROM 
THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...BLUE ASH...
FAIRFIELD...FINNEYTOWN...FOREST PARK...HARRISON...MONTGOMERY...MOUNT
HEALTHY AND NORTH COLLEGE HILL.

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3933 8436 3922 8433 3921 8439 3919 8457
      3918 8471 3918 8481 3934 8481 3933 8459

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Apr 7, 3:06 PM EDT, 2 hours 22 minutes earlier.

Area forecast discussion, Apr 7, 3:06 PM EDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
306 PM EDT FRI APR 7 2006

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
SURFACE ANALYSIS SHOWS COLD FRONT ACROSS NORTHERN OHIO AND
NORTHERN INDIANA. SATELLITE IMAGERY SHOWS CONVECTION DEVELOPING
IN THE WARM SECTOR ALONG DEW POINT POINT BOUNDARY OVER CENTRAL
INDIANA. WATER VAPOR IMAGERY SHOWS JET STREAK FROM SRN MISSOURI
INTO NORTHERN INDIANA WHICH IS AIDING IN CONVECTIVE INITIATION.
18Z ILN SOUNDING SHOWING 300 J/KG ALONG WITH A CAP JUST ABOVE 800
MB.

FORECAST CONCERN IS SEVERE CONVECTION THIS AFT/EVE. EXPECT GOOD
THUNDERSTORM COVERAGE WITH MODERATE INSTABILITY (1500 TO 2000
J/KG BYLR) AND 0-6KM SHEAR OF 40 TO 50M/S PROGGED. THINK WIND AND
HAIL WILL BE THE LARGEST THREAT AS DELTA THETA-E IS AROUND 25 AND
WET BULB ZERO 6 TO 7 KFT. HOWEVER THERE IS SUFFICIENT LOW LEVEL
WIND SHEAR FOR ROTATING THUNDERSTORMS.

ONCE FRONT MAKES IT THROUGH LATE TONIGHT THEN WE WILL DRY FOR THE
REST OF THE FORECAST.

MAV TEMPS LOOK GOOD.

TIPTON

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
LONG TERM PERIOD WILL BEGIN WITH HIGH PRESSURE AND DRY WEATHER
ACROSS THE AREA. WEAK SHORT WAVE FORECAST TO PASS THROUGH REGION
LATE TUESDAY NIGHT INTO WEDNESDAY SO WILL CARRY LOW CHANCE POPS
WITH IT. OTHERWISE...HIGH PRESSURE WILL BUILD BACK IN THROUGH THE
REMAINDER OF THE LONG TERM PERIOD. GIVEN GENERAL SOUTHERLY FLOW
AND FAIR AMOUNT OF SUNSHINE...WILL TREND FORECAST HIGHS WARMER
THAN GUIDANCE FOR MUCH OF THE PERIOD.

&&

.AVIATION /18Z-18Z/...
TAF SITES IN THE WARM SECTOR WITH SUNSHINE CAUSING TEMPS TO RISE
INTO THE LOWER AND MIDDLE 70S. THIS COMBINED WITH THE ADVCTN OF LO
LVL MSTR WAS RESULTING IN MUCAPES ARND 1500 J/KG OVER THE SW TAF
SITES. EXPECT CONTINUED DESTABILIZATION WITH CAPES BTWN 2000- 2500
J/KG AT PEAK HEATING TIME WITH LITTLE CAP. FRONT DRAPED ACROSS NRN
OH TO DROP S THRU TAF SITES THIS EVENING. EXPECT ORGANIZED DEEP
CONVECTION TO DEVELOP AND AFFECT ALL TAF SITES THRU EARLY EVENING.
SOME OF THESE STORMS MAY CONTAIN DAMAGING WINDS AND LARGE HAIL. IN
THE WAKE OF THE FRONT EXPECT IFR CIGS TO DEVELOP TNGT. IMPROVING
CONDITIONS EXPECTED ON SATURDAY AS DRIER AIR ADVCTS INTO THE
REGION.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Apr 7, 12:43 PM EDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1243 PM EDT FRI APR 7 2006

INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>065-
070>074-077>082-088-081645-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-HARDIN-
MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-
GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-
HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
1243 PM EDT FRI APR 7 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT
A COLD FRONT WILL DROP SOUTH THIS AFTERNOON AND EVENING. DAYTIME
HEATING WILL CONTRIBUTE TO A MODERATELY UNSTABLE ATMOSPHERE RESULTING
IN THE DEVELOPMENT OF THUNDERSTORMS. SOME OF THE THUNDERSTORMS
WILL BE STRONG TO SEVERE...WITH DAMAGING WINDS AND LARGE HAIL
POSSIBLE. THE MOST FAVORABLE TIME FOR SEVERE WEATHER WILL BE
BETWEEN 3 PM AND 10 PM.

THEREFORE THE STORM PREDICTION CENTER HAS PLACED THE REGION
UNDER A SLIGHT RISK OF SEVERE WEATHER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND THIS
EVENING.

INZ075-080-KYZ089>100-081645-
OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-
GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
1243 PM EDT FRI APR 7 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
INDIANA...NORTHEAST KENTUCKY AND NORTHERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT
A COLD FRONT WILL DROP SOUTH THIS AFTERNOON AND EVENING. DAYTIME
HEATING WILL CONTRIBUTE TO A MODERATELY UNSTABLE ATMOSPHERE RESULTING
IN THE DEVELOPMENT OF THUNDERSTORMS. SOME OF THE THUNDERSTORMS
WILL BE STRONG TO SEVERE...WITH DAMAGING WINDS AND LARGE HAIL
POSSIBLE. THE MOST FAVORABLE TIME FOR SEVERE WEATHER WILL BE
BETWEEN 3 PM AND 10 PM.

THEREFORE THE STORM PREDICTION CENTER HAS PLACED THE REGION
UNDER A MODERATE RISK OF SEVERE WEATHER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND THIS
EVENING.

In the hours before

Special weather statement, Apr 7, 12:51 PM EDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1251 PM EDT FRI APR 7 2006

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-071900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
1251 PM EDT FRI APR 7 2006

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON INTO TONIGHT...

SUNSHINE ALONG WITH LOW LEVEL MOISTURE WAS CAUSING THE ATMOSPHERE
TO DESTABILIZE. A COLD FRONT ORIENTED ACROSS NORTHERN OHIO WILL
DROP SOUTH THIS AFTERNOON AND EVENING...HELPING TO TRIGGER
THUNDERSTORM DEVELOPMENT IN THE MODERATELY UNSTABLE AIRMASS.
THERMAL AND WIND PROFILES ARE FAVORABLE FOR THE DEVELOPMENT OF
SEVERE THUNDERSTORMS...WITH DAMAGING WINDS AND LARGE HAIL BEING
THE MAIN THREATS. THE MOST FAVORABLE TIME FOR SEVERE WEATHER WILL
BE BETWEEN 3 PM AND 10 PM.

THEREFORE THE STORM PREDICTION CENTER HAS PLACED AREAS SOUTH OF
THE OHIO RIVER IN A MODERATE RISK OF SEVERE WEATHER...WITH THE
REMAINDER OF THE AREA IN A SLIGHT RISK OF SEVERE WEATHER.

AR
Local storm report, Apr 7, 3:38 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
338 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             ST. LEON                39.29N 84.97W
04/07/2006  E1.75 INCH       DEARBORN           IN   LAW ENFORCEMENT

&&

BC
Local storm report, Apr 7, 3:47 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
347 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             5 W BURLINGTON          39.02N 84.82W
04/07/2006  E0.75 INCH       BOONE              KY   AMATEUR RADIO

&&

BC
Local storm report, Apr 7, 4:44 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
444 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             BATESVILLE              39.30N 85.22W
04/07/2006  E0.25 INCH       RIPLEY             IN   AMATEUR RADIO

0322 PM     HAIL             LAUREL                  39.50N 85.19W
04/07/2006  E0.75 INCH       FRANKLIN           IN   AMATEUR RADIO

0322 PM     HAIL             UNION CITY              40.20N 84.79W
04/07/2006  E0.25 INCH       DARKE              OH   AMATEUR RADIO

0352 PM     FUNNEL CLOUD     ROSSBURG                40.28N 84.64W
04/07/2006                   DARKE              OH   AMATEUR RADIO

0354 PM     HAIL             FOREST PARK             39.29N 84.53W
04/07/2006  E0.25 INCH       HAMILTON           OH   AMATEUR RADIO

0407 PM     HAIL             COLDWATER               40.48N 84.63W
04/07/2006  E0.75 INCH       MERCER             OH   AMATEUR RADIO

0411 PM     HAIL             MASON                   39.36N 84.31W
04/07/2006  E0.25 INCH       WARREN             OH   AMATEUR RADIO

0412 PM     HAIL             FAIRFIELD               39.33N 84.54W
04/07/2006  E0.25 INCH       BUTLER             OH   AMATEUR RADIO

0349 PM     HAIL             ROSSBURG                40.28N 84.64W
04/07/2006  E0.88 INCH       DARKE              OH   AMATEUR RADIO

0352 PM     FUNNEL CLOUD     ROCKFORD                40.69N 84.65W
04/07/2006                   MERCER             OH   AMATEUR RADIO

0356 PM     HAIL             FORT RECOVERY           40.41N 84.78W
04/07/2006  E1.00 INCH       MERCER             OH   AMATEUR RADIO

0403 PM     HAIL             7 ESE GREENVILLE        40.06N 84.50W
04/07/2006  E0.25 INCH       DARKE              OH   AMATEUR RADIO

0410 PM     HAIL             5 N WILMINGTON          39.52N 83.83W
04/07/2006  E0.25 INCH       CLINTON            OH   AMATEUR RADIO

0416 PM     HAIL             FORT MITCHELL           39.05N 84.56W
04/07/2006  E0.75 INCH       KENTON             KY   TRAINED SPOTTER

0437 PM     TSTM WND GST     6 N WILMINGTON          39.53N 83.83W
04/07/2006  E50 MPH          CLINTON            OH   AMATEUR RADIO

0436 PM     HAIL             NEWTOWN                 39.12N 84.35W
04/07/2006  E1.00 INCH       HAMILTON           OH   AMATEUR RADIO

0442 PM     HAIL             2 S BURLINGTON          39.00N 84.72W
04/07/2006  E1.00 INCH       BOONE              KY   TRAINED SPOTTER

0443 PM     HAIL             BURLINGTON              39.02N 84.72W
04/07/2006  E1.75 INCH       BOONE              KY   AMATEUR RADIO

&&

BC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 3:33 PM EDTSevere Thunderstorm WarningILNButler42 min
Apr 7, 3:42 PM EDTSevere Thunderstorm WarningILNDarke48 min
Apr 7, 3:47 PM EDTSevere Thunderstorm WarningILNDarke43 min
Apr 7, 3:52 PM EDTSevere Thunderstorm WarningILNHamilton23 min
Apr 7, 3:55 PM EDTTornado WarningILNButler18 min
Apr 7, 3:56 PM EDTSevere Thunderstorm WarningILNShelby49 min
Apr 7, 4:00 PM EDTSevere Thunderstorm WarningILNWarren45 min
Apr 7, 4:09 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer51 min
Apr 7, 4:10 PM EDTSevere Thunderstorm WarningILNHamilton50 min
Apr 7, 4:12 PM EDTSevere Thunderstorm WarningILNClinton, Fayette48 min
Apr 7, 4:14 PM EDTSevere Thunderstorm WarningILNChampaign, Miami46 min
Apr 7, 4:21 PM EDTSevere Thunderstorm WarningILNButler, Hamilton39 min
Apr 7, 4:25 PM EDTSevere Thunderstorm WarningILNMiami, Montgomery50 min
Apr 7, 4:39 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton51 min
Apr 7, 4:49 PM EDTSevere Thunderstorm WarningILNLogan, Union41 min
Apr 7, 4:55 PM EDTSevere Thunderstorm WarningILNMontgomery, Preble50 min
Apr 7, 4:57 PM EDTSevere Thunderstorm WarningILNPickaway48 min
Apr 7, 5:05 PM EDTSevere Thunderstorm WarningILNBrown, Highland40 min
Apr 7, 5:06 PM EDTSevere Thunderstorm WarningILNHamilton, Warren39 min
Apr 7, 5:08 PM EDTSevere Thunderstorm WarningILNPreble52 min
Apr 7, 5:15 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin45 min
Apr 7, 5:17 PM EDTSevere Thunderstorm WarningILNDelaware43 min
Apr 7, 5:23 PM EDTSevere Thunderstorm WarningILNFayette, Ross52 min
Apr 7, 5:33 PM EDTSevere Thunderstorm WarningILNLicking42 min
Apr 7, 5:48 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking42 min
Apr 7, 5:53 PM EDTSevere Thunderstorm WarningILNButler36 min
Apr 7, 6:02 PM EDTSevere Thunderstorm WarningILNGreene28 min
Apr 7, 6:28 PM EDTFlash Flood WarningILNWarren2 hr
Apr 7, 7:21 PM EDTFlash Flood WarningILNButler, Hamilton69 min

Nearby

Flash Flood Warnings in Ohio, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.